# SDR SWAA2021061473468

- Difficulty date: May 16, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON CROWN OF CABIN SEAT TRACK. LBL45; BS520; WL208 ; / OK TO CLOSE GIVEN; INSTALLED CABIN SEAT TRACK AT LBL45 BS480 TO BS520 WL208; PER SRM 51-40-02 AND DWG 143A5300 SH67.; VERIFIED INSTALLATION OF CABIN SEAT TRACK AT BS480 TO BS520 LBL 45 WL 208 PER SRM 51-40-02 AND DWG 143A5300 ID:0067
